| Model Number |
M00505530 |
| Medical Device Problem Codes |
Material Integrity Problem (2978); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an overstitch suture cinch used during a procedure on an unknown date.It was reported that the cinch broke during deployment.The patient's condition at the conclusion of the procedure was reported to be stable.Additional clarification, including the procedural outcome, was requested from the customer; however, this information was not available from the account.Should any additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Block d4,h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6:
device code a150101 is being used to capture the reportable event of cinch failure to deploy.